MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

ST PAUL DELTEC GRIPPER PLUS NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 21-2770-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during pre-use flush there was an absence of fluid that passed through the device.No patient injury or involvement was reported.
 
Additional Manufacturer Narrative
One sample received at the investigation site in used conditions without its original packaging.The sample was visually inspected at a distance of 12 inches under normal lighting in order to detect any damage on the unit.Functional testing revealed that an occlusion was detected in the sample, in the bond between the tube and the base.The root cause was related to the manufacturing process.A review of the manufacturing process for was conducted by quality engineer in order to verify that there are no situations or practices that could create the event.No discrepancies were found.D5 was unknown.No information has been received to date.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# 617147.

Brand Name
DELTEC GRIPPER PLUS NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
4-1-5, izumi-chuo, izumi-ku,
minneapolis, MN 55442
MDR Report Key15417167
Report Number3012307300-2022-19079
Device Sequence Number2544862
Product Code FMI
UDI-Device Identifier10610586025631
UDI-Public10610586025631
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/14/2024
Device Model Number21-2770-24
Device Catalogue Number21-2770-24
Device Lot Number3866522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown